Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
B-rain

Adjusting my own dose of Accutane

Let me start with my accutane history

40mg - 3 weeks

60mg - 4 months and 1 week

So I'm done 5 months and got 3 weeks left as I was short 7 pills when I started.

Anyways since I'm going to another country in 2 days, I don't want accutane to affect me for the for half of my trip in Korea. And my lip condition is really pissing me off and such. I'm thinking of uping my dosage to 80mg and finish a few days earlier. Tell me what you think of this idea. My derm was gonna give me 80mg 2 months ago but I told her I had soreness and so she kept me on 60mg so 80mg isn't too much for me.

Any Ideas?

Share this post


Link to post
Share on other sites

dont really understand..

you have 3 weeks left of 60mg/day. but are off to korea in 2 days. How woudl upping to 80mg finish you in time for that and cease your side effects for your holiday?

anyhow, whatever you mean, I wouldnt up it and finish that little bit earlier, not worth it. Who knows, the extra 20mg for a week could cause a 'shit hitting the fan' situation, side effect wise. who knows.

Share this post


Link to post
Share on other sites

hey thats just like me...i had 1 week left but 2 weeks left of pills so i just doubled the dosage so that i could end exactly on the end of the month. i saw no difference and no new side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×